# SDR HALA2019073000373

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 2,275 hours, 443 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1133GAJM
- Part serial: P770963
- Condition: Making Metal
- Location: Nr 2
- Part time: 2,275 hours, 443 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER TOUCHDOWN ON LANDING ECAM: ENG 2 OIL CHIP DETECTED. PERFORMED INSPECTION OF MAGNETIC CHIP COLLECTORS PER AMM 79-00-00-281-802-A. FOUND FILINGS ON FBC CHIP DETECTOR AND MAIN OIL FILTER. CONTAMINATION OUT OF LIMITS. PW REP & ENGR. CONFIRMED. ENGINE 2 NEEDS TO BE REPLACED. REMOVED AND REPLACED ENGINE #2, OPS & LEAK CHECK GOOD. VERIFICATION FLIGHT CHECKED GOOD. OK FOR SERVICE.
